JS-Metric Spaces and Fixed Point Results

  • Praveen AgarwalEmail author
  • Mohamed Jleli
  • Bessem Samet


In this chapter, we present a recent concept of generalized metric spaces due to Jleli and Samet [12], for which we extend some well-known fixed point results including Banach contraction principle, Ćirić’s fixed point theorem, a fixed point result due to Ran and Reurings, and a fixed point result due to Nieto and Rodriguez-Lopez. This new concept of generalized metric spaces recovers various topological spaces including standard metric spaces, b-metric spaces, dislocated metric spaces, and modular spaces.


  1. 1.
    Aage, C.T., Salunke, J.N.: The results on fixed points in dislocated and dislocated quasi-metric space. Appl. Math. Sci. 2(59), 2941–2948 (2008)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Ahamad, M.A., Zeyada, F.M., Hasan, G.F.: Fixed point theorems in generalized types of dislocated metric spaces and its applications. Thai J. Math. 11, 67–73 (2013)MathSciNetGoogle Scholar
  3. 3.
    Akkouchi, M.: Common fixed point theorems for two self mappings of a b-metric space under an implicit relation. Hacet. J. Math. Stat. 40(6), 805–810 (2011)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Boriceanu, M., Bota, M., Petrusel, A.: Multivalued fractals in b-metric spaces. Cent. Eur. J. Math. 8(2), 367–377 (2010)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Ćirić, L.B.: A generalization of Banach’s contraction principle. Proc. Am. Math. Soc. 45(2), 267–273 (1974)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Czerwik, S.: Contraction mappings in b-metric spaces. Acta Math. Inf. Univ. Ostrav. 1, 5–11 (1993)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Czerwik, S., Dlutek, K., Singh, S.L.: Round-off stability of iteration procedures for set-valued operators in b-metric spaces. J. Nat. Phys. Sci. 11, 87–94 (2007)zbMATHGoogle Scholar
  8. 8.
    Dominguez Benavides, T., Khamsi, M.A., Samadi, S.: Uniformly Lipschitzian mappings in modular function spaces. Nonlinear Anal. 46(2), 267–278 (2001)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Hajji, A., Hanebaly, E.: Fixed point theorem and its application to perturbed integral equations in modular function spaces. Electron. J. Differ. Equ. 2005(105) (2005)Google Scholar
  10. 10.
    Hitzler, P.: Generalized metrics and topology in logic programming semantics. Dissertation, Faculty of Science, National University of Ireland, University College, Cork (2001)Google Scholar
  11. 11.
    Hitzler, P., Seda, A.K.: Dislocated topologies. J. Electr. Eng. 51(12), 3–7 (2000)zbMATHGoogle Scholar
  12. 12.
    Jleli, M., Samet, B.: A generalized metric space and related fixed point theorems. Fixed Point Theory Appl. 2015, 61 (2015)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Karapinar, E., Salimi, P.: Dislocated metric space to metric spaces with some fixed point theorems. Fixed Point Theory Appl. 2013, 222 (2013)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Karapinar, E., O’Regan, D., Roldan, A., Shahzad, N.: Fixed point theorems in new generalized metric spaces. J. Fixed Point Theory Appl. (2016). Scholar
  15. 15.
    Khamsi, M.A.: Nonlinear semigroups in modular function spaces. Math. Jpn. 37, 291–299 (1992)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Khamsi, M.A., Kozlowski, W.M., Reich, S.: Fixed point theory in modular function spaces. Nonlinear Anal. 14, 935–953 (1990)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Kirk, W., Shahzad, N.: b-metric spaces. Fixed Point Theory in Distance Spaces, pp. 113–131. Springer, Berlin (2014)zbMATHGoogle Scholar
  18. 18.
    Kozlowski, W.M.: Modular Function Spaces. Monographs and Textbooks in Pure and Applied Mathematics, vol. 122. Dekker, New York (1988)Google Scholar
  19. 19.
    Musielak, J., Orlicz, W.: On modular spaces. Stud. Math. 18, 49–65 (1959)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Nakano, H.: Modular semi-ordered spaces. Tokyo, Japan (1959)Google Scholar
  21. 21.
    Nieto, J.J., Rodriguez-Lopez, R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations. Acta Math. Sin. 23(12), 2205–2212 (2007)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Popovic, B., Radenović, S., Shukla, S.: Fixed point results to TVS-cone b-metric spaces. Gulf J. Math. 1, 51–64 (2013)zbMATHGoogle Scholar
  23. 23.
    Ran, A.C.M., Reurings, M.C.B.: A fixed point theorem in partially ordered sets and some applications to matrix equations. Proc. Am. Math. Soc. 132(5), 1435–1443 (2004)Google Scholar
  24. 24.
    Razani, A., Pour, S.H., Nabizadeh, E., Mohamadi, M.B.: A new version of the Ćirić quasi-contraction principle in the modular space. Novi Sad J. Math. 43(2), 1–9 (2003)zbMATHGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  1. 1.Department of MathematicsAnand International College of EngineeringJaipurIndia
  2. 2.Department of Mathematics, College of SciencesKing Saud UniversityRiyadhSaudi Arabia

Personalised recommendations